American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47F05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Michael Hinz and Alexander Teplyaev. Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Shu Nakamura and Alexander Pushnitski. The spectrum of the scattering matrix near resonant energies in the semiclassical limit. Trans. Amer. Math. Soc. 366 (2014) 1725-1747.
Abstract, references, and article information   
View Article: PDF

[3] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information   
View Article: PDF

[4] El Maati Ouhabaz. A spectral multiplier theorem for non-self-adjoint operators. Trans. Amer. Math. Soc. 361 (2009) 6567-6582. MR 2538605.
Abstract, references, and article information   
View Article: PDF

[5] Bernard Helffer and Yuri A. Kordyukov. Semiclassical asymptotics and gaps in the spectra of periodic Schrödinger operators with magnetic wells. Trans. Amer. Math. Soc. 360 (2008) 1681-1694. MR 2357710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] N. D. Kopachevsky, R. Mennicken, Ju. S. Pashkova and C. Tretter. Complete second order linear differential operator equations in Hilbert space and applications in hydrodynamics. Trans. Amer. Math. Soc. 356 (2004) 4737-4766. MR 2084396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Patrick J. Rabier. Asymptotic behavior of the solutions of linear and quasilinear elliptic equations on $\mathbb{R}^{N}$. Trans. Amer. Math. Soc. 356 (2004) 1889-1907. MR 2031045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jingbo Xia. On the contribution of the Coulomb singularity of arbitrary charge to the Dirac Hamiltonian. Trans. Amer. Math. Soc. 351 (1999) 1989-2023. MR 1451618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kimitoshi Tsutaya. Scattering theory for semilinear wave equations with small data in two space dimensions . Trans. Amer. Math. Soc. 342 (1994) 595-618. MR 1214786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jan Dereziński. $N$-body observables in the Calkin algebra . Trans. Amer. Math. Soc. 332 (1992) 571-582. MR 1117217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Vassilis G. Papanicolaou. Almost periodic potentials in higher dimensions . Trans. Amer. Math. Soc. 329 (1992) 679-696. MR 1042290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John L. Lewis and Margaret A. M. Murray. Regularity properties of commutators and layer potentials associated to the heat equation . Trans. Amer. Math. Soc. 328 (1991) 815-842. MR 1020043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ola Bratteli and Derek W. Robinson. Second-order elliptic operators and heat kernels on Lie groups . Trans. Amer. Math. Soc. 325 (1991) 683-713. MR 1041043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] W. D. Evans and Roger T. Lewis. $N$-body Schr\"odinger operators with finitely many bound states . Trans. Amer. Math. Soc. 322 (1990) 593-626. MR 974515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Xue Ping Wang. Time-delay operators in semiclassical limit. II. Short-range potentials . Trans. Amer. Math. Soc. 322 (1990) 395-416. MR 987170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stephen M. Hook. Domain-independent upper bounds for eigenvalues of elliptic operators . Trans. Amer. Math. Soc. 318 (1990) 615-642. MR 994167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jan Dereziński. The Mourre estimate for dispersive $N$-body Schr\"odinger operators . Trans. Amer. Math. Soc. 317 (1990) 773-798. MR 970265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John C. Baez. Scattering for the Yang-Mills equations . Trans. Amer. Math. Soc. 315 (1989) 823-832. MR 949897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Martin Schechter. The spectrum of the Schr\"odinger operator . Trans. Amer. Math. Soc. 312 (1989) 115-128. MR 955491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert M. Kauffman. A strong contractivity property for semigroups generated by differential operators . Trans. Amer. Math. Soc. 307 (1988) 153-169. MR 936810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Peter Takáč. A formula for the resolvent of $(-\Delta)\sp m+M\sp {2m}\sb q$ with applications to trace class . Trans. Amer. Math. Soc. 303 (1987) 325-344. MR 896025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] W. D. Evans and Roger T. Lewis. Eigenvalues below the essential spectra of singular elliptic operators . Trans. Amer. Math. Soc. 297 (1986) 197-222. MR 849475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Roger T. Lewis. Singular elliptic operators of second order with purely discrete spectra . Trans. Amer. Math. Soc. 271 (1982) 653-666. MR 654855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] James G. Hooton. Dirichlet forms associated with hypercontractive semigroups . Trans. Amer. Math. Soc. 253 (1979) 237-256. MR 536945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Barry Simon. Analysis with weak trace ideals and the number of bound states of Schr\"odinger operators . Trans. Amer. Math. Soc. 224 (1976) 367-380. MR 0423128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Homer F. Walker. On the null-spaces of elliptic partial differential operators in $R\sp{n}$ . Trans. Amer. Math. Soc. 173 (1972) 263-275. MR 0308860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Burton Randol. The asymptotic behavior of a Fourier transform and the localization property for eigenfunction expansions for some partial differential operators . Trans. Amer. Math. Soc. 168 (1972) 265-271. MR 0296600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Tomas P. Schonbek. On inverse scattering for the Klein-Gordon equation . Trans. Amer. Math. Soc. 166 (1972) 101-123. MR 0298476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Homer F. Walker. A Fredholm theory for a class of first-order elliptic partial differential operators in ${\bf R}\sp{n}$ . Trans. Amer. Math. Soc. 165 (1972) 75-86. MR 0291888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] F. J. Murray. Linear transformations between Hilbert spaces and the application of this theory to linear partial differential equations . Trans. Amer. Math. Soc. 37 (1935) 301-338. MR 1501788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1